# SDR USAA2012031500006

- Difficulty date: March 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 71,673 hours, 32,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 57,006 hours, 24,211 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL REPORTED BY FLIGHT ATTENDANTS ON THE GROUND DURING TAXI OUT AND ON DESCENT INTO PHX.  MAINTENANCE REMOVED AND REPLACED THE APU AND PERFORMED ECS DECONTAMINATION.  THE APU INLET WAS DIRTY BUT THERE WAS NO INDICATION OF OIL OR INTERNAL LEAKAGE. APU WAS NOT CONFIRMED AS SOURCE OF ODOR; HOWEVER, NO SUBSEQUENT CABIN ODOR EVENTS HAVE BEEN REPORTED TO DATE (APPROX. ONE MONTH LATER).
